# SDR AALA20160322005

- Difficulty date: March 22, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 50,342 hours, 20,203 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5301
- Condition: Cracked
- Location: Rt Horiz Stab
- Part time: 50,342 hours, 20,203 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  RT HORIZONTAL STABILIZER RIB AT STABILIZER STATION 92.7 IS CRACKED AT VERTICAL STIFFENERS 1, 2, 4 & 4.  REPAIRED RIB IAW SRM 55-10-09-2R-4 & EA 258599.
